I have not talked about this in any of my videos or any of my blogs because I did not use this during the time I gained most of my weight and I also do not want to promote using prescription meds for any purpose other then its intended purpose. With that being said most of us who have used any form of birth control know that a side of effect of most forms of BC is weight gain. Although, weight gain is not guaranteed! I have had all sorts of experiences with BC. I haven't actually taken BC in the past 3 years during the time I gained the 20 lbs in 2 months but I did take it back when I was in undergrad/college. I have taken about 3-4 different brands of BC pills and I also took the Depo shot. One brand of BC pills caused me to gain about 5 lbs and caused my boobs to increase by a half a cup size. Another brand caused no weight gain and just increased cup size. Another brand caused me to feel anxious, have sweaty palms and feet, and just made me feel overall sick to the stomach. And another brand (NORTREL 7/7/7 -- the only brand I remember) caused me to lose my appetite, lose weight, caused nausea, and vomiting. The Depo Shot caused the most weight gain for me of about 10 lbs but no increase in cup size. Even though the Depo Shot caused me to gain the most weight I hated the fact that it caused me to never get my period while I was on the shot, so I stopped taking it. The other problem is, I have never kept track of which brand of BC pills caused me to get sick and lose my appetite, and which ones just have the normal side effect of weight gain.
My very last experience with BC pills over 3 yrs ago, happens to be the time I lost my appetite and had an overall feeling of being sick, since then I have not messed with it. But the other day when my Doctor asked "Do you want BC?". I said no because I remembered my very last experience but when I got home I realized she would probably give me a brand that is different then the very last brand I had. Also, there may be a possibility for weight gain. I then called her back and told her that I would like to get BC pills.
I have not picked them up yet, and do not plan on taking them until after I have my mouth surgery.....so I may not start taking them until around wed or thurs of next week. But I guess we will see what the side effects are this time, and this time I will keep track of the brand and let yall know. LETS HOPE FOR WEIGHT GAIN OR INCREASED APPETITE :)
Do know I do not condone taking BC or any prescription drug for that matter for any purpose other then its intended purpose so if you do not need BC then do not take it! The biggest reason why I stopped taking them was because the very last brand I took made me sick and also their was a 6 month period of time I did not have health insurance.
If you have had any BC and weight experiences please share?